Alert archive / Illinois / Frost Advisories in 2011

Frost Advisory 1, NWS Lincoln, IL

May 3, 201116 counties in Illinois

NWS Lincoln, IL issued this frost advisory at May 3, 2011, 2:55 AM CDT for 16 counties in Illinois. It took effect at May 4, 2011, 3:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 3, 2011, 2:55 AM CDT (07:55 UTC)
In effect from
May 4, 2011, 3:00 AM CDT
Expired
May 4, 2011, 8:00 AM CDT
In force
5 hr
Issued by
NWS Lincoln, IL

Counties Cass County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Peoria County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 47 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2184 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

171 
WWUS73 KILX 030755
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
255 AM CDT TUE MAY 3 2011

...FROST EXPECTED OVER PARTS OF CENTRAL ILLINOIS LATE TONIGHT ...

.HIGH PRESSURE IS EXPECTED TO SHIFT EAST AND BE POSITIONED NEAR
THE MISSISSIPPI RIVER BY WEDNESDAY MORNING. THIS SHOULD ALLOW
ANY RESIDUAL CLOUD COVER FROM THE OVERNIGHT HOURS TO MOVE OUT
BEFORE DAWN. THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS
LATE TONIGHT AND EARLY WEDNESDAY MORNING SHOULD ALLOW OVERNIGHT
LOWS TO DROP INTO THE MIDDLE 30S ALLOWING FROST TO FORM.

ILZ027>031-036>038-040>042-047>051-031800-
/O.NEW.KILX.FR.Y.0001.110504T0800Z-110504T1300Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...JACKSONVILLE...SPRINGFIELD
255 AM CDT TUE MAY 3 2011

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. 

* TIMING...3 AM UNTIL 8 AM WEDNESDAY MORNING

* TEMPERATURE...EXPECTED TO DROP TO AROUND 34 DEGREES WHICH WILL
  ALLOW FROST TO FORM. 

* IMPACTS...FRUIT TREES...SENSITIVE PLANTS...AND HOME GARDENS WILL
  BE MOST AT RISK FOR FROST DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SMITH
5 follow-up statements
485 
WWUS73 KILX 031337
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
837 AM CDT TUE MAY 3 2011

...FROST EXPECTED OVER PARTS OF CENTRAL ILLINOIS LATE TONIGHT...

.HIGH PRESSURE IS EXPECTED TO SHIFT EAST AND BE POSITIONED NEAR
THE MISSISSIPPI RIVER BY WEDNESDAY MORNING. THIS SHOULD ALLOW ANY
RESIDUAL CLOUD COVER FROM THE OVERNIGHT HOURS TO MOVE OUT BEFORE
DAWN. THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS LATE TONIGHT
AND EARLY WEDNESDAY MORNING SHOULD ALLOW OVERNIGHT LOWS TO DROP
INTO THE MIDDLE 30S ALLOWING FROST TO FORM.

ILZ027>031-036>038-040>042-047>051-032100-
/O.CON.KILX.FR.Y.0001.110504T0800Z-110504T1300Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...JACKSONVILLE...SPRINGFIELD
837 AM CDT TUE MAY 3 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
WEDNESDAY. 

* TIMING...3 AM UNTIL 8 AM WEDNESDAY MORNING

* TEMPERATURE...EXPECTED TO DROP TO NEAR 34 DEGREES ALONG AND WEST
  OF I-55 WHICH WILL ALLOW FROST TO FORM.

* IMPACTS...FRUIT TREES...SENSITIVE PLANTS...AND HOME GARDENS 
  WILL BE MOST AT RISK FOR FROST DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GEELHART
142 
WWUS73 KILX 032017
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
317 PM CDT TUE MAY 3 2011

...FROST EXPECTED OVER PARTS OF CENTRAL ILLINOIS LATE TONIGHT...

.HIGH PRESSURE OVER THE PLAINS WILL MOVE EAST AND BE LOCATED OVER
ILLINOIS BY SUNRISE WEDNESDAY MORNING. THIS WILL PROVIDE LIGHT
WINDS AND CLEARING SKIES...ALONG WITH UNUSUALLY COOL TEMPERATURES
FOR THIS TIME OF YEAR. CONDITIONS WILL BE FAVORABLE FOR LOW
TEMPERATURES TO DIP INTO THE MID 30S OVER THE WESTERN HALF OF
CENTRAL ILLINOIS AFTER MIDNIGHT TONIGHT...WHICH WILL CAUSE FROST
TO FORM.

ILZ027>031-036>038-040>042-047>051-040300-
/O.CON.KILX.FR.Y.0001.110504T0800Z-110504T1300Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...JACKSONVILLE...SPRINGFIELD
317 PM CDT TUE MAY 3 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
WEDNESDAY. 

* TIMING...3 AM UNTIL 8 AM WEDNESDAY MORNING

* TEMPERATURE...MOST AREAS WILL SEE TEMPERATURES FROM 34 TO 36
  DEGREES AFTER MIDNIGHT. 

* IMPACTS...FRUIT TREES...SENSITIVE PLANTS...AND HOME GARDENS 
  WILL BE MOST AT RISK FOR FROST DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CHURCHILL
496 
WWUS73 KILX 040252
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
952 PM CDT TUE MAY 3 2011

...FROST EXPECTED OVER PARTS OF CENTRAL ILLINOIS LATE TONIGHT...

.HIGH PRESSURE OVER THE PLAINS WILL MOVE EAST AND BE LOCATED OVER
ILLINOIS BY SUNRISE WEDNESDAY MORNING. THIS WILL PROVIDE LIGHT
WINDS AND CLEARING SKIES...ALONG WITH UNUSUALLY COOL TEMPERATURES
FOR THIS TIME OF YEAR. CONDITIONS WILL BE FAVORABLE FOR LOW
TEMPERATURES TO DIP INTO THE MID 30S OVER THE WESTERN HALF OF
CENTRAL ILLINOIS AFTER MIDNIGHT TONIGHT...WHICH WILL CAUSE FROST
TO FORM.

ILZ027>031-036>038-040>042-047>051-041100-
/O.CON.KILX.FR.Y.0001.110504T0800Z-110504T1300Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...JACKSONVILLE...SPRINGFIELD
952 PM CDT TUE MAY 3 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
WEDNESDAY. 

* TIMING...3 AM UNTIL 8 AM WEDNESDAY MORNING

* TEMPERATURE...MOST AREAS WILL SEE TEMPERATURES FROM 34 TO 36 
  DEGREES AFTER MIDNIGHT. 

* IMPACTS...FRUIT TREES...SENSITIVE PLANTS...AND HOME GARDENS 
  WILL BE MOST AT RISK FOR FROST DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HJS
796 
WWUS73 KILX 040806
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
306 AM CDT WED MAY 4 2011

...FROST EXPECTED OVER PARTS OF CENTRAL ILLINOIS EARLY THIS
MORNING...

.HIGH PRESSURE WILL CONTINUE TO PUSH EAST INTO ILLINOIS EARLY THIS
MORNING. THIS WILL PROVIDE LIGHT WINDS AND CLEAR SKIES...ALONG
WITH UNUSUALLY COOL TEMPERATURES FOR THIS TIME OF YEAR. CONDITIONS
WILL BE FAVORABLE FOR LOW TEMPERATURES TO DIP INTO THE LOWER TO MID
30S OVER THE WESTERN HALF OF CENTRAL ILLINOIS.

ILZ027>031-036>038-040>042-047>051-041300-
/O.CON.KILX.FR.Y.0001.000000T0000Z-110504T1300Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...JACKSONVILLE...SPRINGFIELD
306 AM CDT WED MAY 4 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

* TIMING...THROUGH 8 AM.

* TEMPERATURE...MOST AREAS WILL SEE TEMPERATURES FROM 34 TO 36
  DEGREES EARLY THIS MORNING. A FEW LOCATIONS WEST OF THE ILLINOIS
  RIVER WILL SEE TEMPERATURES FALL BELOW FREEZING.

* IMPACTS...FRUIT TREES...SENSITIVE PLANTS...AND HOME GARDENS 
  WILL BE MOST AT RISK FOR FROST DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
GEELHART
089 
WWUS73 KILX 041251
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
751 AM CDT WED MAY 4 2011

ILZ027>031-036>038-040>042-047>051-041400-
/O.EXP.KILX.FR.Y.0001.000000T0000Z-110504T1300Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...JACKSONVILLE...SPRINGFIELD
751 AM CDT WED MAY 4 2011

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

THE THREAT FOR FROST HAS ENDED THIS MORNING AS TEMPERATURES
CONTINUE TO RISE THROUGH THE UPPER 30S TO LOWER 40S.

$$

SMITH

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this frost advisory went out at May 3, 2:52 AM CDT, 3 minutes earlier.

Area forecast discussion, May 3, 2:52 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
252 AM CDT TUE MAY 3 2011

.DISCUSSION...
ISSUED 250 AM CDT TUE MAY 3 2011

LAST OF THE HEAVY RAIN HAS FINALLY PUSHED EAST OF THE AREA...
ALTHOUGH SOME LIGHT RAIN WILL LINGER SOUTH OF I-70 FOR A COUPLE
MORE HOURS. LAWRENCEVILLE HAS SEEN 2.6 INCHES OF RAIN IN THE LAST
TWO DAYS. CURRENT FLOODING THREAT IS PRIMARILY ALONG THE WABASH
RIVER DUE TO LEVEE OVERTOPPING FROM RIVER FLOODING. THUS...HAVE
CANCELLED THE EARLIER FLOOD WATCH WHICH WAS ISSUED DUE TO THE
HEAVY RAIN THREAT. REMAINDER OF CWA IS LARGELY CLOUDY...ALTHOUGH
CLEARING LINE WAS EDGING INTO AREAS WEST OF THE ILLINOIS RIVER.

PRIMARY FORECAST CONCERNS INVOLVE FROST POTENTIAL OVERNIGHT...AS
WELL AS TIMING OF NEXT SHORTWAVE IN THE THURSDAY AND THURSDAY
NIGHT TIME FRAME.

SHORT TERM...TODAY THROUGH THURSDAY NIGHT...

DEEP UPPER TROUGH TO CONTINUE SLOWLY PUSHING ACROSS THE STATE.
COLD AIR ALOFT WILL SETTLE INTO THE AREA...WITH STEEP LAPSE RATES
CAPABLE OF TRIGGERING A FEW SHOWERS THIS AFTERNOON. MAIN CONCERN
IS TONIGHT...AS SURFACE HIGH PRESSURE BUILDS INTO THE MISSISSIPPI
VALLEY. WILL BE ISSUING A FROST ADVISORY FOR AREAS ALONG AND WEST
OF I-55 FOR LATE TONIGHT...AS TEMPERATURES FALL INTO THE MID 30S
AND WINDS LIGHTEN UNDER THE RIDGE. FROST THREAT IN THE EASTERN CWA
IS LESS CLEAR...AS CLOUD COVER WILL LIKELY LINGER LONGER
UNDERNEATH THE TROUGH. WILL ONLY MENTION PATCHY FROST ACROSS THE
EAST FOR NOW...AND LET THE DAY SHIFT EXPAND THE ADVISORY IF
NECESSARY.

UPPER TROUGH WILL EXIT THE AREA ON WEDNESDAY...WITH NARROW RIDGING
HELPING TO BOOST TEMPERATURES BACK INTO THE 60S. NEXT TROUGH WILL
APPROACH THE AREA ON THURSDAY. 00Z MODELS FAIRLY SIMILAR WITH THIS
FEATURE...SPREADING SHOWERS AND A FEW THUNDERSTORMS FROM WEST TO
EAST BEGINNING THURSDAY AFTERNOON...AND TIMING ITS PASSAGE ACROSS
THE STATE TOWARD LATE EVENING.

LONG TERM...FRIDAY THROUGH MONDAY...

THE NEXT IN A SERIES OF SHORTWAVES...ALBEIT WEAKER...IS EXPECTED
TO TRACK ACROSS THE NORTHERN CONUS FRIDAY...AND CROSS ILLINOIS ON
SATURDAY. HAVE MADE NO CHANGES TO EXISTING RAIN CHANCES FOR FRIDAY
NIGHT THROUGH SATURDAY NIGHT...ALTHOUGH LATEST ECMWF WOULD SUGGEST
MUCH OF THE RAIN SHOULD BE OUT OF THE AREA BY LATE SATURDAY
AFTERNOON.

LONGER RANGE MODELS INDICATING UPPER RIDGING TO BUILD ACROSS THE
CENTRAL UNITED STATES EARLY NEXT WEEK...WITH A SIGNIFICANT WARMING
TREND SETTING UP OVER OUR AREA.

GEELHART

&&

.AVIATION...
ISSUED 1151 PM CDT MON MAY 2 2011

VFR CONDITIONS WILL CONTINUE NEXT 24HRS AT ALL TAF SITES. HIGH
CIRRUS CLOUDS WILL PREVAIL AT PIA AND BMI...MID CLOUDS AROUND
12KFT AT SPI AND THEN 9KFT AT DEC AND CMI. THIS LEVEL OF CLOUD
COVER WILL CONTINUE INTO TOMORROW BUT THEN CLOUDS SHOULD BE
PUSHING EAST DURING THE DAY. HOWEVER...SOME SCATTERED CU WILL
DEVELOP AT AROUND 4KFT AT ALL SITES TOMORROW AFTERNOON AND LOOKS
TO CONTINUE INTO THE EVENING HOURS. WINDS WILL BE LIGHT AND
VARIABLE OVERNIGHT AND INTO THE MORNING. BY AFTERNOON...WINDS WILL
BECOME NORTHWEST AND INCREASE TO AROUND 12KTS.

AUTEN

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 3 AM TO 8 AM CDT WEDNESDAY FOR ILZ027>031-
036>038-040>042-047>051.

&&
Hazardous weather outlook, May 2, 3:55 PM CDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
355 PM CDT MON MAY 2 2011

ILZ027>031-036>038-040>043-047>053-031100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
355 PM CDT MON MAY 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

AS TEMPERATURES DROP INTO THE MIDDLE TO UPPER 30S...PATCHY FROST
WILL BE POSSIBLE WEST OF THE ILLINOIS RIVER TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MORE COLD WEATHER IS IN STORE FOR TUESDAY NIGHT...AS TEMPERATURES
DIP BACK INTO THE MIDDLE TO UPPER 30S. PATCHY FROST WILL DEVELOP
ACROSS THE AREA...PARTICULARLY ALONG AND WEST OF I-55.

A SERIES OF FAST-MOVING DISTURBANCES WILL BRING PERIODIC CHANCES
FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY. THE FIRST SYSTEM WILL
TRIGGER SCATTERED THUNDERSTORMS ON THURSDAY...WHILE A SECOND
BRINGS ANOTHER CHANCE FOR STORMS FRIDAY NIGHT THROUGH SATURDAY NIGHT.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FOR THE NEXT
SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-054>057-061>063-031100-
CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT-
SHELBY-VERMILION-
355 PM CDT MON MAY 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SERIES OF FAST-MOVING DISTURBANCES WILL BRING PERIODIC CHANCES
FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY. THE FIRST SYSTEM WILL
TRIGGER SCATTERED THUNDERSTORMS ON THURSDAY...WHILE A SECOND
BRINGS ANOTHER CHANCE FOR STORMS FRIDAY NIGHT THROUGH SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ066>068-071-072-031100-
CLAY-CRAWFORD-EFFINGHAM-JASPER-RICHLAND-
355 PM CDT MON MAY 2 2011

...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

RAIN WILL CONTINUE ACROSS EAST-CENTRAL AND SOUTHEAST ILLINOIS
TONIGHT...AS A WAVE OF LOW PRESSURE APPROACHES FROM THE SOUTHWEST.
ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO ONE INCH WILL BE
LIKELY...ESPECIALLY ALONG AND SOUTHEAST OF A ROBINSON TO FLORA
LINE. MOTORISTS TRAVELING ACROSS PARTS OF SOUTHEAST ILLINOIS NEED
TO BE AWARE OF ONGOING FLOODING OCCURRING ALONG MANY OF THE RIVERS
AND STREAMS AND BE ALERT FOR WATER COVERED ROADWAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SERIES OF FAST-MOVING DISTURBANCES WILL BRING PERIODIC CHANCES
FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY. THE FIRST SYSTEM WILL
TRIGGER SCATTERED THUNDERSTORMS ON THURSDAY...WHILE A SECOND
BRINGS ANOTHER CHANCE FOR STORMS FRIDAY NIGHT THROUGH SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ073-031100-
LAWRENCE-
355 PM CDT MON MAY 2 2011

...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

FLASH FLOODING HAS BECOME A CONTINUED THREAT...ESPECIALLY IN THE
SOUTHEASTERN PORTION OF LAWRENCE COUNTY AS CROSS LEVEE IS
CURRENTLY OVERTOPPING WITH WATER. THE LEVEE HAS NOT YET BREACHED
AND MANY AREA ROADS ARE CLOSED. DO NOT DRIVE ACROSS WATER COVERED
ROADS.

FLOOD WARNINGS AND ADVISORIES CONTINUE FOR MANY LOCATIONS OF
SOUTHEASTERN ILLINOIS DUE TO RIVERS EXCEEDING FLOOD STAGE AND
RESIDUAL STANDING WATER ON ROADS. THE RIVER FLOODING WILL CONTINUE
FOR THE NEXT SEVERAL DAYS.

RAIN WILL CONTINUE ACROSS EAST-CENTRAL AND SOUTHEAST ILLINOIS
TONIGHT...AS A WAVE OF LOW PRESSURE APPROACHES FROM THE SOUTHWEST.
ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO ONE INCH WILL BE
LIKELY...ESPECIALLY ALONG AND SOUTHEAST OF A ROBINSON TO FLORA
LINE. MOTORISTS TRAVELING ACROSS PARTS OF SOUTHEAST ILLINOIS NEED
TO BE AWARE OF ONGOING FLOODING OCCURRING ALONG MANY OF THE RIVERS
AND STREAMS AND BE ALERT FOR WATER COVERED ROADWAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SERIES OF FAST-MOVING DISTURBANCES WILL BRING PERIODIC CHANCES
FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY. THE FIRST SYSTEM WILL
TRIGGER SCATTERED THUNDERSTORMS ON THURSDAY...WHILE A SECOND
BRINGS ANOTHER CHANCE FOR STORMS FRIDAY NIGHT THROUGH SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 11:59 AM CDTFlash Flood WarningILXLawrence4 days
May 3, 1:55 PM CDTAreal Flood WarningILXCrawford24 hr

Nearby

Frost Advisories in Illinois, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.